Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Recurring fever, heavy headache, tiredness after treatment for typhoid fever, negative result for widal test. Cause of recurrence?

hi i was suffering from typhoid fever .and i took all the doss of medicines and inections.its been 16 days i discharged from hospital.and my medicines are also finish 2 days again fever heavy head ache and very tired.i checked my widal blood test ,but it is negative...then why am getting fever again and again? am staying alone and away with my family because of my job..kindly advise a fed up
Asked On : Sat, 15 Sep 2012
Answers:  1 Views:  90
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Critical Care Specialist 's  Response
Hi Dear thanks for your question,your having recurrent fever after treatment of typhoid fever,Dear there can be few reasons for recurrence of your fever ,the first being the wrong diagnosis due to wrong lab reporting 2nd inadequate treatment of infection 3rdly concurrent other infection and lastly your carrier of the typhoid bacteria ,which has causing you recurrent infection.your gall bladder act as carrier for typhoid bacteria.The best thing for you is to go for blood culture to find out real cause of fever and then treat accordingly
Answered: Sat, 15 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor